# SDR CALA9700598

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AND FASTENER HEAD BROKEN AT RIGHT WING UPPER LEADING EDGE SKIN.  ONE CRACK .8125, ONE CRACK 1 - AFT OF NUMBER 5 SLAT OUTBOARD ON W/S 430 APPROX.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IN ACCORDANCE WITH SRM 57-30-4.
